Publications with J. Hamkins

All publications by Joel David Hamkins and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:618 Hamkins, J. D., & Shelah, S. (1998). Superdestructibility: a dual to Laver’s indestructibility. J. Symbolic Logic, 63(2), 549–554. arXiv: math/9612227 DOI: 10.2307/2586848 MR: 1625927